# SDR DXTA2022091970720

- Difficulty date: September 18, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N394QS
- Make and model: Emb EMB110*
- Aircraft serial: 50500362
- Aircraft time: 5,040 hours, 3,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 7450LS00
- Part serial: 005279005169
- Condition: Defective
- Location: Zone 100
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN EMERG LIGHT: EMERGENCY LIGHTING SYSTEM STAYS ON EVEN WHEN THE SWITCH IS IN THE "ARM" POSITION. // SIGNOFF// REMOVED AND REPLACED #1 #2 EMERGENCY BATTERY PACKS TESTED EMERGENCY BATTERY PACK TESTED GOOD IAW EMB-505 AMM 33-52-01
